# SDR VNAA9806012

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430JS
- Make and model: Dorner DO328100
- Aircraft serial: 3044
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: AC69965
- Condition: Leaked
- Location: Fwd Fuselage
- Part time: 58,616 hours
- Stage of operation: CL
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE FROM PIT, AN EMERGENCY PARKING BRAKE ACCUMULATOR LOW PRESSURE WARNING OCCURED.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE EMERGENCY PARKING BRAKE VALVE, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-43-02.  OPERATION AND LEAK CHECKS WERE COMPLETED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
